On the limiting case for boundedness of the B-Riesz potential in B-Morrey spaces

Guliyev V. S. , Hasanov J. J. , Zeren Y.

ANALYSIS MATHEMATICA, vol.35, no.2, pp.87-97, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 2
  • Publication Date: 2009
  • Doi Number: 10.1007/s10476-009-0201-6
  • Title of Journal : ANALYSIS MATHEMATICA
  • Page Numbers: pp.87-97


We consider the generalized shift operator associated with the Laplace Bessel differential operator